Title

Pricing perpetual American puts under multi-scale stochastic volatility,

RIS ID

71230

Publication Details

Chen, W. & Zhu, S. (2012). Pricing perpetual American puts under multi-scale stochastic volatility,. Asymptotic Analysis, 80 (1-2), 133-148.

Abstract

In this paper, we consider the problem of pricing perpetual American put options with volatility driven by two other processes. By using a perturbation approach, we obtain approximate but explicit closed-form pricing formulae for the option and optimal exercise prices, respectively, under a general multi-scale SV (stochastic volatility) model. A key feature of the expansion methodology employed here is to balance the two SV processes, while dealing with the free boundary conditions properly. It turns out that in the current formulae, the fast volatility factor does not play an explicit role, while the slow factor is quite crucial, a phenomenon that is shown to be quite reasonable through our discussions

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.3233/ASY-2012-1110